Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: damaged facial collagen
|Hoople - Sat Jul 31, 2010 7:25 pm||
from minoxidil and spironolactone, the result is an aged effect. what cream could I use to help my skin? The problem isn't wrinkles, but what looks like a breakdown in the skin.
|Debbie Miller, RN - Wed Aug 04, 2010 6:10 pm||
How can you be sure the effects are from the medications? Not that it really matters, but it can be coincidental. Moisturizers are usually the answer and they come in all types and prices but expensive doesn't necessarily mean better. The most effective anti-aging cream would be Retin-A (tretinoin) but results are not quick. Expect to use it for six months to a year before noticeable difference in aging effects of skin.
Side effects include skin flaking so some people start out slowly, using it every second or third night. Apply a thin layer. In the morning, wash the face and apply a moisturizer to help reduce the effects. As your skin gets used to it, you can apply it more frequently.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.